Alert archive / Pennsylvania / Winter Weather Advisories in 2016
Winter Weather Advisory 17, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this winter weather advisory at Dec 28, 2016, 4:07 AM EST for Carbon County, Monroe County, Pennsylvania. It took effect at Dec 29, 2016, 5:00 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2016, 4:07 AM EST (09:07 UTC)
- In effect from
- Dec 29, 2016, 5:00 AM EST
- Expired
- Dec 29, 2016, 3:08 PM EST
- In force
- 10 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Carbon County, PA, Monroe County, PA
The radar
The Binghamton radar (KBGM), 140 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 9.1 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1436 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
062 WWUS41 KPHI 280907 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 407 AM EST WED DEC 28 2016 PAZ054-055-282115- /O.NEW.KPHI.WW.Y.0017.161229T1000Z-161229T2100Z/ CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 407 AM EST WED DEC 28 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TO 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND POSSIBLY SLEET...WHICH IS IN EFFECT FROM 5 AM TO 4 PM EST THURSDAY. * LOCATIONS...CARBON AND MONROE COUNTIES OF THE POCONOS * HAZARD TYPES...SNOW AND POSSIBLY SLEET. * ACCUMULATIONS...SNOW ACCUMULATION OF 2 TO 4 INCHES. * TIMING...SNOW SHOULD BEGIN SOMETIME AROUND 5 AM THURSDAY OR SHORTLY AFTER AND BECOME MODERATE FOR A TIME DURING MID MORNING WITH MOST OF THE FORECAST SNOWFALL OCCURING BY NOON. THERE IS A SMALL CHANCE OF A CHANGE TO RAIN AS IT WINDS DOWN EARLY IN THE AFTERNOON. * IMPACTS...THE SNOW WILL CREATE SNOW COVERED ROADS. THERE IS A SMALL CHANCE OF ISOLATED AMOUNTS A BIT MORE THAN 4 INCHES WHICH IF OCCURRED MIGHT PRODUCE ISOLATED POWER OUTAGES. * TEMPERATURES...WILL RISE TO NEAR FREEZING DURING MIDDAY THEN DOWN INTO THE 20S THURSDAY NIGHT AND PROBABLY NOT BACK UP ABOVE FREEZING UNTIL SUNDAY. * WINDS...LIGHT THURSDAY. THE, GUSTY WEST WINDS PAST 25 MPH WILL CAUSE SOME BLOWING AND DRIFTING THURSDAY NIGHT THROUGH FRIDAY NIGHT ON THE RIDGES WHERE AMOUNTS ARE AROUND 4 INCHES. * VISIBILITIES...NEAR ONE HALF MILE AT TIMES THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. REPORT SNOW AND ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING OUR TRAINED SPOTTER LINE...POSTING TO THE NWS MOUNT HOLLY FACEBOOK PAGE...OR USING TWITTER @NWSMOUNTHOLLY. SNOWFALL AND ICE ACCUMULATION FORECAST MAPS IN ADDITION TO EXPERIMENTAL PROBABILISTIC SNOWFALL INFORMATION FOR THE LATEST EVENT ARE AVAILABLE ONLINE AT WWW.WEATHER.GOV/PHI/WINTER && $$
5 follow-up statements
625 WWUS41 KPHI 281212 CCA WSWPHI URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 712 AM EST WED DEC 28 2016 PAZ054-055-282115- /O.COR.KPHI.WW.Y.0017.161229T1000Z-161229T2100Z/ CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 712 AM EST WED DEC 28 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TO 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND POSSIBLY SLEET...WHICH IS IN EFFECT FROM 5 AM TO 4 PM EST THURSDAY. * LOCATIONS...CARBON AND MONROE COUNTIES OF THE POCONOS * HAZARD TYPES...SNOW AND POSSIBLY SLEET. * ACCUMULATIONS...SNOW ACCUMULATION OF 2 TO 4 INCHES. * TIMING...SNOW SHOULD BEGIN SOMETIME AROUND 5 AM THURSDAY OR SHORTLY AFTER AND BECOME MODERATE FOR A TIME DURING MID MORNING WITH MOST OF THE FORECAST SNOWFALL OCCURING BY NOON. THERE IS A SMALL CHANCE OF A CHANGE TO RAIN AS IT WINDS DOWN EARLY IN THE AFTERNOON. * IMPACTS...THE SNOW WILL CREATE SNOW COVERED ROADS. THERE IS A SMALL CHANCE OF ISOLATED AMOUNTS A BIT MORE THAN 4 INCHES WHICH IF OCCURRED MIGHT PRODUCE ISOLATED POWER OUTAGES. * TEMPERATURES...WILL RISE TO NEAR FREEZING DURING MIDDAY THEN DOWN INTO THE 20S THURSDAY NIGHT AND PROBABLY NOT BACK UP ABOVE FREEZING UNTIL SUNDAY. * WINDS...LIGHT THURSDAY. THEN GUSTY WEST WINDS PAST 25 MPH WILL CAUSE SOME BLOWING AND DRIFTING THURSDAY NIGHT THROUGH FRIDAY NIGHT ON THE RIDGES WHERE AMOUNTS ARE AROUND 4 INCHES. * VISIBILITIES...NEAR ONE HALF MILE AT TIMES THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. REPORT SNOW AND ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING OUR TRAINED SPOTTER LINE...POSTING TO THE NWS MOUNT HOLLY FACEBOOK PAGE...OR USING TWITTER @NWSMOUNTHOLLY. SNOWFALL AND ICE ACCUMULATION FORECAST MAPS IN ADDITION TO EXPERIMENTAL PROBABILISTIC SNOWFALL INFORMATION FOR THE LATEST EVENT ARE AVAILABLE ONLINE AT WWW.WEATHER.GOV/PHI/WINTER && $$
792 WWUS41 KPHI 282035 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 335 PM EST WED DEC 28 2016 PAZ054-055-291000- /O.CON.KPHI.WW.Y.0017.161229T1000Z-161229T2100Z/ CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 335 PM EST WED DEC 28 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 AM TO 4 PM EST THURSDAY... * LOCATIONS...CARBON AND MONROE COUNTIES OF THE POCONOS * HAZARD TYPES...SNOW AND POSSIBLY SLEET. * ACCUMULATIONS...SNOW ACCUMULATION OF 2 TO 4 INCHES. * TIMING...SNOW SHOULD BEGIN SOMETIME AROUND 5 AM THURSDAY OR SHORTLY THEREAFTER AND WILL BECOME MODERATE FOR A TIME DURING THE MID MORNING. MOST OF THE FORECAST SNOWFALL WILL OCCUR BY NOON. THERE IS A SMALL CHANCE OF A CHANGE TO RAIN AS IT WINDS DOWN EARLY IN THE AFTERNOON. * IMPACTS...THE HEAVY SNOW WILL CREATE SNOW COVERED ROADS AND PRODUCE SCATTERED POWER OUTAGES. * TEMPERATURES...IN THE LOWER 30S. * WINDS...SOUTH 5 TO 10 MPH. WINDS BECOME NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH LATE THURSDAY AFTERNOON. THIS WILL RESULT IN SOME BLOWING AND DRIFTING OF SNOW THURSDAY NIGHT THROUGH FRIDAY NIGHT ON THE RIDGES WHERE THE HIGHEST AMOUNTS OF SNOW WILL FALL. * VISIBILITIES...NEAR ONE HALF MILE AT TIMES THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. REPORT SNOW AND ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING OUR TRAINED SPOTTER LINE...POSTING TO THE NWS MOUNT HOLLY FACEBOOK PAGE...OR USING TWITTER @NWSMOUNTHOLLY. SNOWFALL AND ICE ACCUMULATION FORECAST MAPS IN ADDITION TO EXPERIMENTAL PROBABILISTIC SNOWFALL INFORMATION FOR THE LATEST EVENT ARE AVAILABLE ONLINE AT WWW.WEATHER.GOV/PHI/WINTER && $$ MPS
979 WWUS41 KPHI 290919 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 419 AM EST THU DEC 29 2016 PAZ054-055-292100- /O.CON.KPHI.WW.Y.0017.161229T1000Z-161229T2100Z/ CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 419 AM EST THU DEC 29 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * LOCATIONS...CARBON AND MONROE COUNTIES OF THE SOUTHERN POCONOS. * HAZARD TYPES...SNOW. * SNOWFALL ACCUMULATIONS...2 TO 4 INCHES. * TIMING...SNOW WILL OVERSPREAD THE AREA THIS MORNING BETWEEN 6 AM AND 8 AM. A PERIOD OF MODERATE SNOW COULD BEGIN TOWARD THE END OF THE MORNING RUSH AND CONTINUE THROUGH MIDDAY. SNOW WILL TAPER OFF BETWEEN 1 PM AND 3 PM. THERE IS A SMALL CHANCE OF A CHANGEOVER TO RAIN OR EVEN PATCHY FREEZING RAIN AS IT WINDS DOWN THIS AFTERNOON. * IMPACTS...ROADS WILL BECOME SNOW COVERED AND CREATE HAZARDOUS DRIVING CONDITIONS DURING THE MORNING COMMUTE. CONDITIONS SHOULD IMPROVE THIS AFTERNOON AS TEMPERATURES WARM TO NEAR FREEZING AND THE SNOW TAPERS OFF. * TEMPERATURES...MID 20S EARLY THIS MORNING, RISING INTO THE LOWER 30S THIS AFTERNOON. * WINDS...SOUTH 5 TO 15 MPH WITH GUSTS UP TO 20 MPH. * VISIBILITIES...ONE-HALF MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING OUR TRAINED SPOTTER LINE...POSTING TO THE NWS MOUNT HOLLY FACEBOOK PAGE...OR USING TWITTER @NWSMOUNTHOLLY. SNOWFALL ACCUMULATION FORECAST MAPS IN ADDITION TO EXPERIMENTAL PROBABILISTIC SNOWFALL INFORMATION FOR THE LATEST EVENT ARE AVAILABLE ONLINE AT WWW.WEATHER.GOV/PHI/WINTER && $$
770 WWUS41 KPHI 291900 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 200 PM EST THU DEC 29 2016 PAZ054-055-292100- /O.CON.KPHI.WW.Y.0017.000000T0000Z-161229T2100Z/ CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 200 PM EST THU DEC 29 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * LOCATIONS...CARBON AND MONROE COUNTIES OF THE SOUTHERN POCONOS. * HAZARD TYPES...SNOW. * SNOWFALL ACCUMULATIONS...2 TO 4 INCHES. * TIMING...THE HEAVIEST OF THE SNOW HAS MOVED EAST...AND SNOW CONTINUES TO TAPER OFF. LITTLE ADDITIONAL SNOW ACCUMULATION IS EXPECTED BETWEEN NOW AND 4 PM. * IMPACTS...THE HEAVY SNOW WILL CREATE SNOW COVERED ROADS AND PRODUCE SCATTERED POWER OUTAGES. * TEMPERATURES...IN THE LOWER 30S. * WINDS...SOUTHWEST 5 TO 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. REPORT SNOW ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING OUR TRAINED SPOTTER LINE...POSTING TO THE NWS MOUNT HOLLY FACEBOOK PAGE...OR USING TWITTER @NWSMOUNTHOLLY. SNOWFALL ACCUMULATION FORECAST MAPS IN ADDITION TO EXPERIMENTAL PROBABILISTIC SNOWFALL INFORMATION FOR THE LATEST EVENT ARE AVAILABLE ONLINE AT WWW.WEATHER.GOV/PHI/WINTER && $$
934 WWUS41 KPHI 292008 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 308 PM EST THU DEC 29 2016 PAZ054-055-292115- /O.CAN.KPHI.WW.Y.0017.000000T0000Z-161229T2100Z/ CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 308 PM EST THU DEC 29 2016 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE WINTER WEATHER ADVISORY. SNOW HAS ENDED OVER THE AREA. THEREFORE...THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. $$ MPS
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Dec 28, 3:28 AM EST, 39 minutes earlier.
Area forecast discussion, Dec 28, 3:28 AM EST, 39 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
328 AM EST Wed Dec 28 2016
.SYNOPSIS...
High pressure in the Ohio Valley will build across the region today
and then move offshore tonight. Low pressure and an associated cold
front will affect the weather Thursday before moving eastward Thursday
night. High pressure build into the mid Atlantic states late Friday
into Saturday. Low pressure will move north of the area Saturday night
and cause a cold front to move through our region. More high pressure
will settle in Sunday. Complex low pressure will approach the area
early next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NAM RH tsection has been modeling for the past two days this sewd
leakage of high rh just at the base of the inversion that is
heading sewd to near PHL this morning...then dissipating from
south to north this afternoon.
So considerable cloudiness today for most of E PA and the n 2/3rds
of NJ while mostly sunny skies prevail over the Delmarva and far s
NJ. Northwest winds gusty to 20 mph. Temps at least 5 degrees
above normal.
Forecast elements were generally 50 50 blended 00z/28 gfs/nam mos
guidance except used slightly warmer MAV dewpoints.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
WXA for snow begins around 10z Thursday for Carbon and Monroe
counties. Advy may need to be expanded sewd in this afternoons
fcst pending reevaluation of ptypes/amounts. For now, we fcst the
most favored solution of advy criteria verification for a
primarily Thursday morning event when there is ice nuclei in cloud
to assist/ensure snow generation.
Otherwise...clear or a few cirrus this evening with radiational
cooling then a wall of clouds arrives from the west southwest
toward 4am with snow beginning shortly there after except r/s near
the mason dixon line and probably mostly rain Delmarva. For now,
no freezing rain grid as this appears to be low lvl warmth
generated phase change.
Lows tonight slightly above normal with early morning mins
rebounding upward as clouds arrive thicken.
Light or calm wind.
Forecast elements were mostly a 50 50 blend of the 00z/28 GFS/NAM
MOS guidance.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
A more active pattern appears to be right around the corner in the
long term. First, the system Thursday continues to look like a light-
moderate precip producer for (mostly) the daytime hours. The temperatures
across the north/west areas cold enough for a light accumulating snow.
The overall amounts will end-up more in the advisory range, thus the
WSW flag issued this morning. A few lingering snow showers across the
srn Poconos and nrn NJ Friday, else fair and breezy weather to end the
work week.
Fair weather Saturday, then another low tracks across srn Canada and
causes a cold front to cross the area Sat night and early Sunday
(New Year's Day). The system doesn't have a great deal of moisture
to work with, so pops will be mostly in the slgt chc range for now.
Probably a mostly rain (snow N/W) type event. Accums not expected.
Another complex system is shown by the longer range models for early
next week. A warm front approaches Sun night into Monday. Low
pressure strengthens across the Ohio Valley/Upper Great Lakes region
and causes deeper moisture to arrive over our area. The GFS shows a
low developing off the East coast Tue-Wed. All in all, an unsettled
period with temperatures mostly above normal. Each day Mon-Wed
there are pops in the fcst with the Mon/Mon night period having
likely pops across the srn half of the region. There is much
uncertainty at this time, so stay tuned for more updates this
weekend. Pattern for the end of next week looks colder.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Today...VFR cigs near 4000 ft spreading sewd as per TAFs' via NAM
tsection of 90% rh at the base of the inversion. These cigs may
not reach much further south than an ILG-NEL line before
dissipating from south to north late today. Nw wind gusty 15 to 20
kt.
Tonight...VFR clear or scattered cirrus becomes cigs near 5000 ft
after 09z with snow breaking out in KRDG/KABE/KPNE in the 10z-12z
time frame and rain-snow mix at KILG and KPHL near 11-12z/29.
Nearly calm wind most of the night becoming light east to
southeast toward 09z/29.
OUTLOOK...
Thursday...Widespread lower cigs/vsbys with mostly rain in the
Delaware Valley and S/E and snows KRDG/KABE.
Thu night thru Sat morning...Mostly VFR. Sct snow showers and
gusty winds N/W Fri.
Sat Night thru Sun morning...Restrictions possible. Showers.
Sun afternoon...VFR conditions returning.
&&
.MARINE...
SCA for northwest wind gusts near 25 kt and seas near 5 ft may be
able to be discontinued as early as 19z today as northwest winds
and seas diminish including a lessening southerly swell.
Tonight...no headlines as winds become light for a few hours then
turn southerly and increase a bit toward dawn Thursday.
OUTLOOK...
Thu thru Fri...Gales developing Thu and lasting into Fri. Rain
Thu.
Fri night thru Sat morning...SCA conditions.
Sat night/Sunday...SCA conditions possible. Showers.
Sun night...Sub-SCA conditions.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Winter Weather Advisory from 5 AM to 4 PM EST Thursday for
PAZ054-055.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 4 PM EST this afternoon for
ANZ450>455.
Gale Warning from 6 PM Thursday to 6 PM EST Friday for
ANZ450>455.
Gale Warning from 4 PM Thursday to 6 PM EST Friday for ANZ430-
431.
&&
Synopsis...O'Hara
Near Term...Drag
Short Term...Drag
Long Term...O'Hara
Aviation...Drag/O'Hara
Marine...Drag/O'HaraHazardous weather outlook, Dec 28, 3:54 AM EST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 354 AM EST WED DEC 28 2016 NJZ001-007>010-PAZ060>062-101-103-105-290900- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON- WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 354 AM EST WED DEC 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. LIGHT SNOW SHOULD DEVELOP TOWARD DAWN THURSDAY, ESPECIALLY IN EASTERN PENNSYLVANIA AND IT MAY AFFECT THE MORNING COMMUTE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PERIODS OF SNOW THURSDAY MAY MAKE TRAVEL HAZARDOUS AT TIMES DURING THE MORNING. THE BEST CHANCE FOR DAYTIME ACCUMULATIONS OF 1 TO 3 INCHES IS OVER THE HIGH TERRAIN FROM NEAR READING NORTHEASTWARD TO NORTHWESTERN NEW JERSEY, NORTH OF INTERSTATE 78. SNOW MAY CHANGE TO RAIN THERE LATE MORNING OR DURING MIDDAY. CONFIDENCE ON THE SCENARIO: ABOVE AVERAGE. SCATTERED SNOW SQUALLS ARE EXPECTED FRIDAY THAT IF OCCUR WOULD MAKE HAZARDOUS TRAVEL IN A FEW LOCATIONS BECAUSE OF SUDDENLY CHANGING ROAD CONDITIONS AND BRIEFLY POOR VISIBILITY. CONFIDENCE: ABOVE AVERAGE. A GLAZING SITUATION MAY DEVELOP MONDAY. CONFIDENCE ON THE MONDAY OUTLOOK IS BELOW AVERAGE .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ054-055-290900- CARBON-MONROE- 354 AM EST WED DEC 28 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TO 4 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. SCATTERED SNOW SQUALLS ARE EXPECTED FRIDAY THAT IF OCCUR WOULD MAKE HAZARDOUS TRAVEL IN A FEW LOCATIONS BECAUSE OF SUDDENLY CHANGING ROAD CONDITIONS AND BRIEFLY POOR VISIBILITY. CONFIDENCE: ABOVE AVERAGE. A GLAZING SITUATION MAY DEVELOP MONDAY. CONFIDENCE ON THE MONDAY OUTLOOK IS BELOW AVERAGE .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-102-104-106- 290900- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN CHESTER- EASTERN MONTGOMERY-LOWER BUCKS- 354 AM EST WED DEC 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-290900- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 354 AM EST WED DEC 28 2016 ...GALE WARNING IN EFFECT FROM 6 PM THURSDAY TO 6 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-290900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 354 AM EST WED DEC 28 2016 ...GALE WARNING IN EFFECT FROM 4 PM THURSDAY TO 6 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Winter Weather Advisories in Pennsylvania, 2016Every winter weather advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.